Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 1, 2013, 5:52 AM EDT for Orange County, New York. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2013, 5:52 AM EDT (09:52 UTC)
- Expired
- Jul 1, 2013, 9:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Orange County, NY
The radar
The Albany radar (KENX), 126 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:30 AM EDT | FLASH FLOOD | Port Jervis, NY | RESERVOIR AVENUE AND ORANGE STREET CLOSED DUE TO FLOODING. |
| Jul 1, 8:00 AM EDT | FLASH FLOOD | Port Jervis, NY | RESERVOIR AVENUE AND ORANGE STREET CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS51 KOKX 010952
FFWOKX
NYC071-011145-
/O.NEW.KOKX.FF.W.0018.130701T0952Z-130701T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
552 AM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 745 AM EDT...
* AT 547 AM EDT...AN AREA OF DEVELOPING SHOWERS AND THUNDERSTORMS
WILL MOVE ACROSS THE WARNING...CAPABLE OF PRODUCING VERY HEAVY
RAINFALL IN A SHORT AMOUNT OF TIME. DOPPLER RADAR INDICATES THAT
SOME THE STRONGEST ACTIVITY IS PRODUCING RAINFALL AMOUNTS OF UP TO 2
INCHES AND HOUR AND A RAIN GAUGE TO THE SOUTH REPORTED ALMOST 2 1/2
INCHES IN AN HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4150 7475 4151 7448 4159 7439 4160 7434
4164 7427 4163 7425 4161 7424 4159 7420
4125 7446 4135 7468 4140 7475 4142 7474
4144 7476 4149 7476
$$
DSW2 follow-up statements
129
WGUS51 KOKX 011138
FFWOKX
NYC071-011345-
/O.EXT.KOKX.FF.W.0018.000000T0000Z-130701T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
738 AM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WESTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 945 AM EDT...
* AT 731 AM EDT...SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING
VERY HEAVY RAINFALL IN A SHORT AMOUNT TIME WILL CONTINUE TO TRACK
ACROSS THE WARNED AREA THIS MORNING. DOPPLER RADAR ESTIMATES 1 TO
2 INCHES OF RAIN HAS ALREADY FALLEN ACROSS PARTS OF THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4150 7475 4151 7448 4159 7439 4160 7434
4164 7427 4163 7425 4161 7424 4159 7420
4125 7446 4135 7468 4140 7475 4142 7474
4144 7476 4149 7476
$$
DSW214
WGUS71 KOKX 011339
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
939 AM EDT MON JUL 1 2013
NYC071-011348-
/O.EXP.KOKX.FF.W.0018.000000T0000Z-130701T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE NY-
939 AM EDT MON JUL 1 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT FOR WESTERN
ORANGE COUNTY...
LIGHT TO MODERATE RAIN ACROSS THE REGION WILL END BY 11 AM. FLASH
FLOODING HAS NOT BEEN REPORTED IN THE REGION...BUT SIGNIFICANT
PONDING ON ROADWAYS IS LIKELY OCCURRING.
LAT...LON 4150 7475 4151 7448 4159 7439 4160 7434
4164 7427 4163 7425 4161 7424 4159 7420
4125 7446 4135 7468 4140 7475 4142 7474
4144 7476 4149 7476
$$
JSTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:29 AM EDT, 23 minutes earlier.
Area forecast discussion, Jul 1, 5:29 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
529 AM EDT MON JUL 1 2013
.SYNOPSIS...
THE AREA REMAINS POSITIONED BETWEEN A STATIONARY FRONT TO THE WEST
AND A STRONG BERMUDA HIGH TO THE EAST THROUGH TONIGHT. THE STRONG
SUBTROPICAL HIGH OVER THE WESTERN ATLANTIC WILL REMAIN IN CONTROL
OF THE WEATHER ACROSS THE TRI-STATE AREA THROUGH THE UPCOMING
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WEAK SHORTWAVE ALONG A STALLED FRONTAL BOUNDARY CURRENTLY
STRETCHING FROM CENTRAL MAINE...SOUTHEAST INTO CENTRAL
PENNSYLVANIA...WILL LIFT NNEWD. THIS AREA OF SHOWERS AND
THUNDERSTORMS WILL GROW IN COVERAGE AS THE MORNING PROGRESS WITH
OROGRAPHIC LIFT IN CONJUNCTION WITH ANY LIFT FROM THE WEAKENING
FRONTAL BOUNDARY. PWATS OF AROUND 2 INCHES SEEN IN THE 00Z
SOUNDING AND IN THE FORECAST AS WELL AS 3 HOUR FLASH FLOOD
GUIDANCE IN PORTIONS OF THE LOWER HUDSON VALLEY INTO NORTHEAST NJ
OF BETWEEN 1-2 INCHES. THE HRRR HAS BEEN CONSISTENT FROM RUN TO
RUN WITH AN AREA OF MODERATE TO HEAVY RAINFALL OVER THIS AREA.
THIS...IN CONJUNCTION WITH A LOW LEVEL JET MOVING INTO THE
AREA...AS WELL AS RECENT HEAVY RAINFALL IN PORTIONS OF THE
PREVIOUSLY MENTIONED AREAS WILL MEAN FLASH FLOODING IS POSSIBLE
THROUGH THIS EVENING. FOR ALL OTHER AREAS...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY...BUT THESE
AREAS WILL BE FARTHER AWAY FROM THE FRONTAL BOUNDARY...AND HAVE
NOT RECEIVED AS MUCH RAIN RECENTLY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DECREASE OVER
THE AREA AS BERMUDA HIGH PRESSURE CONTINUES TO BUILD INTO THE
REGION MONDAY NIGHT. POPS INCREASE AGAIN ON TUESDAY WITH A MOIST
AIRMASS IN PLACE...AND SOME WEAK LIFTING WITH THE WEAK BOUNDARY
STILL IN THE VICINITY...HOWEVER THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL NOT BE AS HIGH MONDAY.
THERE IS A HIGH RIP CURRENT RISK AT ATLANTIC BEACHES INTO MONDAY
EVENING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS CONTINUE TO RETROGRADE THE SUBTROPICAL HIGH OVER THE
WESTERN ATLANTIC INTO THE MID ATLANTIC STATES BY NEXT WEEKEND. THIS
WILL MEAN A CONTINUATION OF WARM...MUGGY CONDITIONS. HOWEVER...THE
RIDGING WILL ALSO ALLOW FOR DRYING AND WARMING OF THE VERTICAL
COLUMN...WHICH IN TURN WILL ALLOW THE CONVECTION TO BECOME MORE
DIURNAL IN NATURE. THE DRYING PROFILE AND A WIND SHIFT TO THE W/SW
BY NEXT WEEKEND WILL ALSO ALLOW FOR A GRADUAL WARMUP. 85H TEMPS
DURING THIS TIME WILL AVERAGE 16 TO 18 DEG C. HEIGHTS BEGIN TO FALL
FRI INTO SAT AS SHORT WAVES IN THE WESTERLIES BEGIN TO IMPINGE ON
THE NORTHERN FLANK OF THE RIDGE. CONVECTION THOUGH STILL APPEARS TO
BE SCT IN NATURE NEXT WEEKEND WITH NO STRONG TRIGGER OR DYNAMICS TO
RELY ON.
HIGHS DURING THIS TIME WILL GENERALLY BE IN THE MID TO UPPER 80S
INLAND AND THE UPPER 70S TO LOWER 80S ALONG THE IMMEDIATE COAST.
LOWS WILL BE AROUND 70. THIS IS ABOUT 5 DEGREES ABOVE NORMAL.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
VARYING CONDITIONS THROUGH THE DAY WITH PERIODS OF PCPN.
ONE AREA OF HIGH CONFIDENCE IS WINDS...WHICH SHOULD REMAIN
SOUTHERLY THROUGH THE DAY. INITIALLY BETWEEN 5 AND 10 KTS...EXPECT
TO INCREASE BETWEEN 10 AND 15 KTS BY THIS AFTN...LASTING INTO THE
EVENING.
MOD CONFIDENCE ON THE DEVELOPMENT OF SCT SHOWERS WITH AN ISOLATED
THUNDERSTORM THIS MORNING AND THEN AGAIN LATER THIS AFTN...WITH SOME
OF THE STORMS PRODUCING HEAVIER RAINS. HIGHER CONFIDENCE OF TSTM
ACTIVITY OCCURRING AT SITES WEST OF NYC...THOUGH A STRAY TSTM COULD
MAKE IT INTO THE CITY TERMINALS. EXPECTING JUST SHRA OVER LI/CT
SITES. PSBL PCPN AGAIN THIS COMING NIGHT BUT TOO LOW OF CONFIDENCE
AT THIS TIME TO INCLUDE.
CIGS AND VIS WILL GO UP AND DOWN THE REST OF TONIGHT...BUT OVERALL
EXPECTING GENERALLY IFR WITH PERIODS OF LIFR. FOR THE
DAY...CURRENTLY THINKING MVFR CONDITIONS...THOUGH THE HEAVIER
PCPN MAY BRING IN IFR OR LOWER.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING. LIFR CONDITIONS MAY LINGER
1-2 HOURS MORE.
KLGA FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING.
KTEB FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING.
KHPN FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING.
KISP FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. LOW
CONFIDENCE OF TSTMS TODAY.
.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.MONDAY NGT-FRIDAY...SUB VFR POSSIBLE IN ANY ISOLD-SCT SHRA/TSTMS.
IFR OR LOWER ALSO POSSIBLE AT COASTAL TERMINALS IN MAINLY
OVERNIGHT/EARLY MORNING STRATUS/FOG.
&&
.MARINE...
DENSE FOG OVER ALL WATERS EXCEPT THE WESTERN SOUND THROUGH 6 AM
THIS MORNING. THEREAFTER...FOG SHOULD BURN OFF. THERE WILL BE A
CHANCE FOR SHOWERS AND THUNDERSTORMS OVER ALL WATERS TODAY.
PERSISTENT S SWELL WILL KEEP SEAS ON THE COASTAL OCEAN WATERS AT
SCA LEVELS.
A GRADUALLY VEERING SLY FLOW TO THE W/SW BY NEXT WEEKEND SHOULD
ALLOW MARGINAL SCA SEAS ON THE OCEAN WATERS TO FALL BELOW 5 FT BY
THE TIME THE WEEKEND ROLLS AROUND.
&&
.HYDROLOGY...
CONCERN FOR FLASH FLOODING OVER LOWER HUDSON VALLEY AND NORTHEAST
NJ THROUGH THIS EVENING. BETWEEN 1 AND 2 INCHES OF RAINFALL IS
FORECAST...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WITH RECENT HEAVY
RAINS OVER SOME OF THESE AREAS...AND PWATS AROUND 2
INCHES...AND 3-HR FLASH FLOOD GUIDANCE BETWEEN 1 AND 2
INCHES...SOME RIVERS AND STREAMS MAY APPROACH AND EXCEED BANKFULL.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE UPCOMING
WEEK WITH POTENTIALLY LOCALLY HEAVY RAINFALL. THE CHANCES FOR
WIDESPREAD PRECIP WILL DECREASE EACH DAY THROUGH THE WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND STREAMS...INCLUDING
OBSERVED AND FORECAST RIVER STAGES...PLEASE VISIT THE ADVANCED
HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NYZ067>070.
NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ002-004-006-
103>108.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ330-338-340-345-350-353-355.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT TUESDAY
FOR ANZ350-353-355.
&&
SYNOPSIS...JP/DW
NEAR TERM...JP
SHORT TERM...JP
LONG TERM...DW
AVIATION...SEARS
MARINE...JP/DW
HYDROLOGY...JP/DWHazardous weather outlook, Jul 1, 4:47 AM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 447 AM EDT MON JUL 1 2013 NYZ075-080-081-178-179-020900- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 447 AM EDT MON JUL 1 2013 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ071>074-078-079-176-177-020900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU- 447 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>070-020900- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 447 AM EDT MON JUL 1 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-338-340-345-350-353-355-020900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 447 AM EDT MON JUL 1 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-020900- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 447 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:34 AM EDT | Flash Flood Watch | OKX | Bronx, Kings, New York, Orange, Putnam, Queens and 3 more | 41 hr |
| Jul 1, 5:30 AM EDT | Areal Flood Advisory | OKX | Orange | 60 min |
| Jul 1, 6:06 AM EDT | Marine Dense Fog Advisory | OKX | 30 hr | |
| Jul 1, 7:07 AM EDT | Areal Flood Advisory | OKX | Orange | 83 min |
| Jul 1, 8:35 AM EDT | Flash Flood Warning | OKX | Orange, Rockland | 6 hr |
| Jul 1, 9:47 AM EDT | Areal Flood Advisory | OKX | Orange | 118 min |
| Jul 1, 10:00 AM EDT | Flash Flood Warning | OKX | Orange, Putnam | 2 hr |
| Jul 1, 10:00 AM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Westchester | 30 min |
| Jul 1, 10:03 AM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Richmond, Westchester | 6 hr |
| Jul 1, 11:47 AM EDT | Areal Flood Advisory | OKX | Kings, Nassau, Queens | 118 min |
| Jul 1, 12:26 PM EDT | Areal Flood Advisory | OKX | Suffolk | 2 hr |
| Jul 1, 12:34 PM EDT | Areal Flood Advisory | OKX | Westchester | 116 min |
| Jul 1, 1:35 PM EDT | Areal Flood Advisory | OKX | Orange | 115 min |
| Jul 1, 4:30 PM EDT | Areal Flood Advisory | OKX | Orange | 2 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.